АВТОМОРФИЗМЫ ДИСТАНЦИОННО РЕГУЛЯРНОГО ГРАФА С МАССИВОМ ПЕРЕСЕЧЕНИЙ 44, 30, 5; 1, 3, 40

Translated title of the contribution: On automorphisms of a distance-regular graph with intersection array 44, 30, 5; 1, 3, 40

A. A. Makhnev, V. V. Bitkina

Research output: Contribution to journalArticle

Translated title of the contributionOn automorphisms of a distance-regular graph with intersection array 44, 30, 5; 1, 3, 40
Original languageRussian
Pages (from-to)777-785
Number of pages9
JournalSiberian Electronic Mathematical Reports
Volume16
DOIs
Publication statusPublished - 2019

Keywords

  • distance-regular graph
  • automorphism

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this